# SDR AT0700075

- Difficulty date: April 26, 2005
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOUVER ATTACH FITTING ON RIGHT SIDE OF TAIL COMPARTMENT CRACKED.  INSTALLED DOUBLER REPAIR AT RIGHT HAND LOUVER IAW AIRTRAN T/C 17-5320-2023 FIG 1.
